MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number 750
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 06/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2016, the field service engineer (fse) was at the customer site and observed that the customer's lh750 had a malfunctioning check valve at vl11 and that one of the rbc aperture was not working properly.Replacement of rbc tubing and the check valve at vl11 resolved the issue.It was not confirmed that patient results were impacted as a result of this event.Beckman coulter, in an abundance of caution, has submitted an mdr report.Patient information was not provided by the customer.(b)(4).Related event 1061932-2018-00039 (b)(4).
 
Event or Problem Description
The customer reported that their coulter lh 750 hematology analyzer was generating erroneous platelet results.It is unknown whether it was controls or patient samples that were impacted.Patient data was not provided by the customer.There was no report of change to patient treatment or affect to the patient as a result of this event.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7988085
Report Number1061932-2018-00038
Device Sequence Number16250374
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2016
Initial Report FDA Received Date10/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1